MathSciNet Relay Station
MathSciNet bibliographic data
MR1256348 16Y60 (04A72)
Ahsan, J.; Saifullah, K.; Khan, M. Farid Fuzzy semirings. Fuzzy Sets and Systems 60 (1993), no. 3, 309–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement